# SDR C7WA200600001

- Difficulty date: February 13, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- Engine: Pwa JT8D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: MS9388017
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 LOSS OIL DURING FLIGHT.  INSTALLED NEW OIL LINE DONUT SEALS ON GEARBOX OIL LINES.  NO LEAKS NOTED DURING ENGINE RUNS IAW MM.  (K)
